# SDR 95ZZZW363

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Bs 294-328
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG D-CHECK, NOSE COMP RT HORIZONTAL WALKWAY BEAM CHORD HAS CORROSION STATION 294-328 RT.  CLEANED CORROSION PER SRM 51-10-6.  FOUND OUT OF LIMITS STATION 294 TO 299.  FABRICATED REPAIR PARTS PER SRM 51-40-4, .125 INCH BY 9 INCH BY 4 INCH, 7075-T6, TREATED WITH ALODINE AND PRIMED PER SRM 51-10-2.  REPAIR PER SRM 51-10-4.  TOTAL CYCLES 29,235.  (W)
